# SDR DLM88100700

- Difficulty date: February 18, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- Engine: Pwa JT8D219
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Door
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SCREW HOLE AND FRETTING CORROSION ON SLAT TRACK ACCESS DOOR NR 1132C AND 1165C OF LT WING LW.  ACCESS DOOR WAS REPAIRED IAW ERA 480223-14 REV, ORIG AND SRM 51-10-3.
